Ein neues formales System der deontischen Logik

Research output: Contribution to journalArticle

Original languageGerman
Pages (from-to)287-309
Number of pages23
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume19
Issue number3-4
DOIs
Publication statusPublished - Sep 1968

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Ein neues formales System der deontischen Logik. / Ruzsa, I.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 19, No. 3-4, 09.1968, p. 287-309.

Research output: Contribution to journalArticle

@article{2d33e664ff194f7fbfabbee56e297b1f,
title = "Ein neues formales System der deontischen Logik",
author = "I. Ruzsa",
year = "1968",
month = "9",
doi = "10.1007/BF01894510",
language = "German",
volume = "19",
pages = "287--309",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Ein neues formales System der deontischen Logik

AU - Ruzsa, I.

PY - 1968/9

Y1 - 1968/9

UR - http://www.scopus.com/inward/record.url?scp=34250509210&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250509210&partnerID=8YFLogxK

U2 - 10.1007/BF01894510

DO - 10.1007/BF01894510

M3 - Article

VL - 19

SP - 287

EP - 309

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -